# SDR CHQA201100327

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SEAT TRACK FROM FRAME 46 TO FRAME 52 IN THE CENTER AISLE.  MAINTENANCE REPLACED THE RIGHT CENTER AISLE SEAT TRACK FROM FRAME 46 TO FRAME 52 IN ACCORDANCE WITH AMM 53-01-06.
